MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 3544500
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Wrinkling (2613)
Date of Event 08/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: left cutaneous contour deformity.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a female patient underwent revision breast augmentation with 500cc mentor memorygel breast implant on both sides and experienced breast implant rupture on her right side postoperatively; diagnosed via mri scan.The patient has consulted with the healthcare professional.On (b)(6) 2023, mentor became aware that the patient also experienced right side granuloma, and bilateral cutaneous contour deformity in addition to right side rupture and underwent bilateral explantation and replacement surgery with catalog number smhx500; serial number (b)(6) on the left side, and with catalog number smhx500; serial number (b)(6) on the right side on (b)(6) 2023.This medwatch report is for the patient¿s left-sided device.
 
Additional Manufacturer Narrative
On november 3, 2023, mentor became aware that the patient's age at the time of event was 57.Hence, field a2 has been updated accordingly.This supplemental medwatch report is for the patient¿s left-sided device.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYGEL BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
kate karberg
3041 skyway circle north
irving, TX 75038
3035526892
MDR Report Key18062583
Report Number1645337-2023-13053
Device Sequence Number18024442
Product Code FTR
UDI-Device Identifier00081317001119
UDI-Public00081317001119
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/12/2022
Device Catalogue Number3544500
Device Lot Number7431470
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/20/2023
Supplement Date Received by Manufacturer11/03/2023
Initial Report FDA Received Date11/02/2023
Supplement Report FDA Received Date11/12/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/13/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexFemale